# SDR AMTA200700433

- Difficulty date: September 11, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT STA 1670, RBL 57.  REMOVED CORROSION SRM 53-00-51-1A, FIG 101, FOUND TO BE OUT OF LIMITS SRM 53-00-51-1A.  REMOVED FLOOR SUPPORT STA 1660-1680, RBL 57, SRM 51-40-02.  REPLACED FLOOR SUPPORT SRM 51-40-05 AND 51-40-02.  (K)
